# SDR C2XA08ON126

- Difficulty date: May 25, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 10,644 hours, 13,889 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0543 - MCI - FLIGHT CREW REPORTED SERVICE DOOR WILL NOT OPEN FROM INSIDE.  MX SECURED LOOSE HARDWARE AT DOOR OPEN ROD.  OPERATIONALLY CHECK SATISFACTORY AIRCRAFT RELEASED TO RETURN TO SERVICE.
